advertisement
Question
Posted by: rob | 2004/10/25

calcium level or gout in joints

hi when i was young i was vey sick with asthma so i used
a lot of anti biotics , would this effect my calcium levels
when i started gym i have alot of pain on my joints , knee and elbow , im not sure if its from the gout i had , high acidity
or from calcium leve

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Rob
The anti biotics would not have damaged your bones, but if you used cortisone it could affect the bones and make them more porous.
I think you need to have your joints checked out by a specialist. It might be gout or some arthritis.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement